Idelalisib: a rare cause of enterocolitis

RDF 

 
This item is provided by the institution :
Hellenic Gastroenterologiki Company
Repository :
Annals of Gastroenterology
see item page
in the web site of the repository *
share



Semantic enrichment/homogenization by EKT
Idelalisib: a rare cause of enterocolitis (EN)

Reddy, Chakradhar; Department of Gastroenterology, East Tennessee State University, TN, USA
Balagoni, Harika; Department of Internal Medicine, East Tennessee State University, TN, USA
Chaudhari, Dhara; Department of Gastroenterology,East Tennessee State University, TN, USA
Young, Mark; Department of Gastroenterology,East Tennessee State University, TN, USA

Idelalisib is an oral, phosphatidylinositol 3-kinase delta (PI3Kδ) inhibitor, approved by FDA since July 2014 for the treatment of relapsed follicular B-cell non-Hodgkin lymphoma. Data from three phases of the study involving idelalisib demonstrate diarrhea (47%) to be the common adverse effect. The other side effects are pyrexia (28%), fatigue (30%), nausea (29%), cough (29%), pneumonia (25%), abdominal pain (26%) and rash (21%). The characteristic histological findings of idelalisib colitis include intraepithelial lymphocytosis, neutrophilic cryptitis and epithelial cell apoptosis within the crypts. Histological findings help differentiate among other causes of diarrhea and entero-colitis. We present a female patient with recurrent follicular lymphoma treated with idelalisib and presented with diarrhea. She was found to have entero-colitis and was treated successfully with drug discontinuation and prednisone.Keywords Idelalisib, enterocolitis, diarrheaAnn Gastroenterol 2016; 29 (2): 233-235DOI: http://dx.doi.org/10.20524/aog.2016.0022 (EN)

Ελληνική Γαστροεντερολογική Εταιρία (EL)
Hellenic Gastroenterologiki Company (EN)

2016-04-01


Annals of Gastroenterology (EN)

Annals of Gastroenterology; Volume 29, No 2 (2016); 233 (EN)



*Institutions are responsible for keeping their URLs functional (digital file, item page in repository site)